We use cookies to give you the best possible experience on our site. By continuing to use the site you agree to our use of cookies.
Close cookie message

Main Content Link

  • Lemsip Cold And Flu Lemon Sachets X 10
  • Lemsip Cold And Flu Lemon Sachets X 10
  • Lemsip Cold And Flu Lemon Sachets X 10
  • Lemsip Cold And Flu Lemon Sachets X 10

Lemsip Cold And Flu Lemon Sachets X 10

By law, we’re only permitted to sell you 2 of this item

£3.00(£0.30/each)

Add to basket

Product information

For fever, headaches, body aches, blocked nose and sore throat

Phenylephrine Hydrochloride, Paracetamol

For the relief of the symptoms of colds and flu, including aches, pains, nasal congestion and lowering of temperature.

Active Ingredients (per sachet): Paracetamol 650mg, Action: Analgesic & antipyretic, Relief of... Headache, sore throat, fever, body aches & pains

Active Ingredients (per sachet): Phenylephrine hydrochloride 10mg, Action: Decongestant, Relief of... Blocked nose

Ingredients

Active Ingredients (per sachet): Paracetamol 650mg, Phenylephrine Hydrochloride 10mg, Also includes Sucrose and Aspartame, Total contents of sachet 4.8g

Storage

Store below 25°C in a dry place.

Using product information

While every care has been taken to ensure this information is correct, food products are constantly being reformulated and nutrition content may change. We would therefore recommend that you do not rely solely on this information and always check products labels.

Where further dietary information is important to you, for example because you have an allergy or specific dietary requirement, you should contact Tesco Customer Services if the product is Tesco branded or the product manufacturer if the product is not Tesco branded.

Nutritional and guideline daily amounts (GDA) information is based on the typical composition of the product. Guideline daily amounts are those for a typical adult (men and women).

GDA information for non Tesco products is calculated by Tesco based on information provided to Tesco. Tesco has no control over the recipe or nutritional content of such products and information on this site may differ from that given on the product label. We would therefore recommend that you do not rely solely on this information and always check products labels.

Although this information is regularly updated, Tesco are unable to accept liability for any incorrect information.

This does not affect your statutory rights.

This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Tesco Stores Limited nor without due acknowledgement.

Tesco © Copyright 2013

Reserve a slot for either home delivery or collection

Book a slot

Basket0 items

Basket Summary

Guide price About Guide Price

Clubcard points

MultiBuy Savings

Checkout button

View full basket
Checkout